# SDR SWAA2025062473285

- Difficulty date: May 20, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 58,874 hours, 32,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED.   REPAIRED FWD CARGO BAY AFT CORNER SCUFF PLATE PER SRM 53-30-15-2R-1 ALL WORK COMPLETE ON CUSTOMER CARD TTG8Q010PPKP.
